Bounding, splitting, and almost disjointness

Annals of Pure and Applied Logic 165 (2):631-651 (2014)
  Copy   BIBTEX

Abstract

We investigate some aspects of bounding, splitting, and almost disjointness. In particular, we investigate the relationship between the bounding number, the closed almost disjointness number, the splitting number, and the existence of certain kinds of splitting families

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Antichains of perfect and splitting trees.Paul Hein & Otmar Spinas - 2020 - Archive for Mathematical Logic 59 (3-4):367-388.
Some variations on the splitting number.Saharon Shelah & Juris Steprāns - 2024 - Annals of Pure and Applied Logic 175 (1):103321.
Splitting families and forcing.Miloš S. Kurilić - 2007 - Annals of Pure and Applied Logic 145 (3):240-251.
Mob families and mad families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.
Analytic countably splitting families.Otmar Spinas - 2004 - Journal of Symbolic Logic 69 (1):101-117.
A non-splitting theorem in the enumeration degrees.Mariya Ivanova Soskova - 2009 - Annals of Pure and Applied Logic 160 (3):400-418.
More zfc inequalities between cardinal invariants.Vera Fischer & Dániel T. Soukup - 2021 - Journal of Symbolic Logic 86 (3):897-912.
Bounding and Dominating Number of Families of Functions on ω.Claude Laflamme - 1994 - Mathematical Logic Quarterly 40 (2):207-223.
Splitting theorems and the jump operator.R. G. Downey & Richard A. Shore - 1998 - Annals of Pure and Applied Logic 94 (1-3):45-52.

Analytics

Added to PP
2014-01-16

Downloads
36 (#119,765)

6 months
10 (#1,198,792)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Template iterations with non-definable ccc forcing notions.Diego A. Mejía - 2015 - Annals of Pure and Applied Logic 166 (11):1071-1109.
Indestructibility of ideals and MAD families.David Chodounský & Osvaldo Guzmán - 2021 - Annals of Pure and Applied Logic 172 (5):102905.
Katětov Order on Mad Families.Osvaldo Guzmán - 2024 - Journal of Symbolic Logic 89 (2):794-828.

Add more citations

References found in this work

Adjoining dominating functions.James E. Baumgartner & Peter Dordal - 1985 - Journal of Symbolic Logic 50 (1):94-101.
Selective ultrafilters and homogeneity.Andreas Blass - 1988 - Annals of Pure and Applied Logic 38 (3):215-255.
Mob families and mad families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.
Proper and Improper Forcing.Péter Komjáath - 2000 - Studia Logica 64 (3):421-425.

Add more references